TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A novel cryptographic scheme based on the ES transform

* , , , ,

* Corresponding author · click or hover a name for details

pp. 2095–2100Vol. 29Issue 5May 2026DOI: 10.47974/JDMSC-2682 Crossmark XML
Received:
01 Nov 2025
Published Online:
22 May 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2682
Pages:
2095–2100

Abstract

In this paper, a novel cryptographic approach based on the ES transform is proposed for secure text encryption and decryption. The method employs the Emad–Sara transforms to convert plaintext into an encrypted representation, thereby enhancing data confidentiality through mathematical transformation. Decryption is achieved by applying the corresponding inverse ES integral transform, which enables accurate recovery of the original plaintext without information loss. The proposed scheme is illustrated with a detailed numerical example that demonstrates both the encryption and decryption processes. The results confirm the correctness, reversibility, and computational feasibility of the method. Owing to its transform-based structure, the approach provides an additional layer of security and shows potential for integration into modern cryptographic systems. This study highlights the applicability of the Emad–Sara transforms as a practical mathematical tool for information security and opens avenues for further research into their robustness and performance in advanced encryption frameworks. 

Keywords

Subject Classifications

94A6011T71

References

[1] S. F. Maktoof, E. Kuffi, and E. S. Abbas, “Emad-Sara Transform” a new integral transform,” Journal of Interdisciplinary Mathematics, vol. 24, no. 7, pp. 1985–1994 (2021).
[2] E. A. Mansour, S. Mehdi, and E. A. Kuffi, “The new integral transform and its applications,” International Journal of Nonlinear Analysis and Applications, vol. 12, no. 2, pp. 849–856 (2021).
[3] M. T. Gençoğlu, “Use of integral transform in cryptology,” Science and Eng. J of Fırat Univ, vol. 28, no. 2, pp. 217–220 (2016).
[4] M. T. Gençoğlu, “Cryptanalysis of a new method of cryptography using laplace transform hyperbolic functions,” Communications in Mathematics and applications, vol. 8, no. 2, p. 183 (2017).
[5] G. N. Lakshmi, B. R. Kumar, and A. C. Sekhar, “A cryptographic scheme of Laplace transforms,” International Journal of Mathematical Archive, vol. 2, no. 12, pp. 2515–2519 (2011).
[6] M. Mohand and A. Mahgoub, “The new integral transform ‘Mohand Transform,” Advances in Theoretical and Applied Mathematics, vol. 12, no. 2, pp. 113–120 (2017).
[7] C. H. Jayanthi and V. Srinivas, “Mathematical Modelling for Cryptography using Laplace Transform,” International Journal of Mathematics Trends and Technology (IJMTT), vol. 65, no. 2, pp. 10-15 (2019).
[8] C. Paar and J. Pelzl, Understanding cryptography: A textbook for students and practitioners. Berlin, Germany: Springer, (2009), doi: 10.1007/978-3-642-04101-3.
[9] A. Kahate, Cryptography and network security. New York, USA: Tata McGraw-Hill Education, (2013).
[10] A. Kamal and H. Sedeeg, “The new integral transform Kamal transform,” Advances in Theoretical and Applied Mathematics, vol. 11, no. 4, pp. 451–458 (2016).
[11] A. K. H. Sedeeg, M. M. Abdelrahim Mahgoub, and M. A. SaifSaeed, “An application of the new integral ‘aboodh transform’ in cryptography,” Pure and Applied Mathematics Journal, vol. 5, no. 5, pp. 151–154 (2016).
[12] A. Stanoyevitch, Introduction to cryptography with mathematical foundations and computer implementations. Boca Raton, FL, USA: CRC Press (2010).
[13] P. S. Kumar and S. Vasuki, “An Application of MAHGOUB Transform in Cryptography,” Adv. Theor. Appl. Math, vol. 13, no. 2, pp. 91-99 (2018).
[14] W. Zhang, Y. Zhao, and S. Fan, “Cryptosystem identification scheme based on ASCII code statistics,” Security and Communication Networks, vol. 2020, no. 1, Art. no. 8875864 (2020).

Views: 173Downloads: 127Citations: 0